Methods and Applications of Analysis

Volume 24 (2017)

Number 2

Special issue dedicated to Henry B. Laufer on the occasion of his 70th birthday: Part 2

Guest Editors: Stephen S.-T. Yau (Tsinghua University, China); Gert-Martin Greuel (University of Kaiserslautern, Germany); Jonathan Wahl (University of North Carolina, USA); Rong Du (East China Normal University, China); Yun Gao (Shanghai Jiao Tong University, China); and Huaiqing Zuo (Tsinghua University, China)

Supplement to: “Certain normal surface singularities of general type”, Methods and Applications of Analysis, vol. 24, no. 1, pp. 71–98 (2017)

Pages: 293 – 294

DOI: http://dx.doi.org/10.4310/MAA.2017.v24.n2.a5

Author

Kazuhiro Konno (Department of Mathematics Graduate School of Science, Osaka University, Toyonaka, Osaka, Japan)

Full Text (PDF format)

Received 7 September 2017

Accepted 9 October 2017

Published 3 January 2018